Our 16 yr old daughter is showing some VERY odd behavior since she has been on the Trileptal. She is on 300mg X2 a day. She has been on this medication since 2/23/14. She is spacing off into left field ALOT for a long period of time. She has these evil looks that we have NEVER seen on her face or in her eyes before and it is to the point they are scaring her father & I!!! We want to know if this is NORMAL with this medication??? Please if you could let us know it would be helpful!!! Thank You. Sincerely; nberg26
My 5 years old son has been on Trileptal for a month and a half (300mg x2 a day) because of seizures ( a childhood epilepsy) and sadly he's showing ODD behavior. He's always being a challenging child but this behavior is discouraging us and very difficult to deal with. I don't know if it's normal with this medication but I'm worrying and I will mention this to his pediatrician. Hope your daughter is doing better and maybe they've adjusted her meds dosage. Greetings
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can Oppositional Defiant Disorder be a disorder. ? Children always rebel against their parents.?
Posted 12 Jan 2011 • 2 answers
Posted 30 Sep 2011 • 5 answers
Posted 16 Dec 2012 • 2 answers
Posted 5 Oct 2014 • 1 answer
I've tried latuda 2x already the one serious side effect is aggression. I want to give it another t?
Posted 29 Nov 2015 • 1 answer